Sinutab Non-Drowsy 15 Tablets (clears congestion)

£5.99

non drowsy

In stock

SKU: 5010123710293 Categories: ,

Description

Sinutab non drowsy.
White film-coated tablet containing: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg
Relief of nasal and sinus congestion and associated headache, sinus pain, fever and congestive symptoms associated with the common cold, influenza and hayfever
Dose intervals of 4 hours or more
Adults: 2 tablets 3 times daily. Maximum 6 tablets in 24 hours
Children 6-12 years: 1 tablet 3 times daily. Maximum 3 tablets in 24 hours
Not to be given under 6 years

A pharmacist may contact you regarding this product
Customer declaration:
I agree to use the product strictly as it has been directed, and if symptoms persist, or if i suffer any adverse effects, i will contact my doctor or pharmacist. This is a pharmacy medicine. By ordering this product i acknowledge that i have read the information and understood the content regarding this product.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Ask a question